Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
J0HNIE

Roaccutane Long Term Effects (7-8 Years)

Recommended Posts

Hi,

Between 2006-2007 I was taking roaccutane 100mg per day for 3 months (5 pills of 20mg a pill, no joke) by doctors orders.

Then I went and saw a different doctor, when he heard how much I was taking per day he said to me how is your liver still alive, then I understood I had taken too much, he immediately lowerd the dosage to 60mg per day for another 3 months then I stopped taking roaccutane.

Now 7-8 years later I still get dry lips, that's about the only side effect I feel.

Can I take something to repair it so that I don't have to use Vaseline and other lip cream?

Edited by J0HNIE

Share this post


Link to post
Share on other sites

Yes I drink lots of water more then a liter per day and I have times I will drink 3-4 liters per day

Share this post


Link to post
Share on other sites

No, I don't think that there is anything that will cure dry lips. The long-term effects of Isotretinoin (based on several accounts) can last for a lifetime.

Keep doing what you're doing. Just make sure that your lip products are safe for acne-prone skin. Petroleum jelly is a good choice.

Share this post


Link to post
Share on other sites

i know thats not what you want to hear

but dry lips are not the worse long term side effect you could have

i read about other loosing their hair or having digestive issues ....that the price we pay for clear skin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×